MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LOCKING SCREW SLF-TPNG W/STARDRIVE(TM) RECESS 16MM; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LOCKING SCREW SLF-TPNG W/STARDRIVE(TM) RECESS 16MM; NAIL, FIXATION, BONE
Model Number 212.104
Medical Device Problem Code Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional pro-code: ktt.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A review of the device history record.Device history lot: part number: 212.104, synthes lot number: 44p7687, manufactured by jabil inc-monument.A dhr file from the time of manufacture could not be reviewed because it is not been scanned into tungsten yet.Jde confirmed that the lot was released for sale in apr 2020.A search in mdd nonconformance module confirmed that no non-conformance's occurred during manufacture.Device history batch null, device history review a search in mdd nonconformance module confirmed that no non-conformance's occurred during manufacture.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the facility took a picture of the implants shipped to show the order confirmation, however, the implants were not inside the bag and the bag was not damaged.The facility placed a standard order and six (6) items were shipped with a quantity of one (1) on each item and none of those items were in the bag.There was no patient nor procedure involvement.This complaint involves three (3) devices.This report is for one (1) 3.5mm locking screw slf-tpng w/stardrive(tm) recess 16mm.This report is 2 of 3 for (b)(4).

Brand Name
3.5MM LOCKING SCREW SLF-TPNG W/STARDRIVE(TM) RECESS 16MM
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10018795
Report Number2939274-2020-02188
Device Sequence Number19575132
Product Code JDS
UDI-Device Identifier10886982151780
UDI-Public(01)10886982151780
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072095
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number212.104
Device Catalogue Number212.104
Device Lot Number44P7687
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2020
Initial Report FDA Received Date05/01/2020
Patient Sequence Number1